# SDR SWAA2022030270927

- Difficulty date: February 4, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 27,373 hours, 16,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727D TO 767; RIGHT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLES. / REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 AT STA 747 TO 767. PART NUMBER 146A7502. REMOVED R/H TRANSITION ANGLE FROM STA 727+4 TO 767. MATCH DRILLED NEW R/H TRANSITION ANGLE FROM STA 727+4 TO 767 PER SRM 51-40-05. INSTALLED NEW R/H TRANSITION ANGLE FROM STA 727+4 TO 767 PER SRM 51-40-02. PART NUMBER IS 146A7502-51
